Convergence rate of a rectangular subdivision-based optimization algorithm for smooth multivariate functions

Cuicui Zheng, James Calvin

Research output: Contribution to journalArticlepeer-review

Abstract

In Zheng (J. Glob. Opt. 79:431-445;2021) the authors described a global optimization algorithm for multivariate continuous functions and applied it to an image processing problem. While the algorithm was shown to converge for all continuous functions, the convergence rate was not established. In this paper we assume that the objective function is smooth, and establish the asymptotic convergence rate when the algorithm is applied to such a function.

Original languageEnglish (US)
Pages (from-to)1137-1151
Number of pages15
JournalOptimization Letters
Volume16
Issue number4
DOIs
StatePublished - May 2022

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Business, Management and Accounting (miscellaneous)

Keywords

  • Convergence
  • Global optimization
  • Smooth functions

Fingerprint

Dive into the research topics of 'Convergence rate of a rectangular subdivision-based optimization algorithm for smooth multivariate functions'. Together they form a unique fingerprint.

Cite this